# SDR 9720152710

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 2150 · Cabin Cooling System
- Part: Packs
- Condition: Malfunctioned
- Location: Left/Right
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, B

## Discrepancy

DURING TAKEOFF, LOST FUNCTION OF BOTH AIR CONDITIONING PACKS.  COULD NOT REINSTATE, MADE EMERGENCY DESCENT TO FL100.  FLIGHT CONTINUED TO DAL AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF SYSTEM, NO TROUBLE NOTED.  MAINTENANCE SUSPECTS RAM AIR WAS CLOGGED WITH SNOW.
